# SDR USAA20100113SB004

- Difficulty date: January 10, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Engine: Cfmint CFM563B2
- Engine time: 53,613 hours, 34,629 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 9387M15P12
- Part serial: WYG60410
- Condition: Unresponsive
- Location: Nr 2 Engine
- Part time: 46,344 hours, 30,410 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

CLT - ON DESCENT INTO CLT, THE NR 2 ENGINE WAS UNRESPONSIVE TO THROTTLE MOVEMENT / WOULD NOT ACCELERATE FROM IDLE THRUST.  CREW ACCOMPLISHED ENGINE NO RESPONSE QRH CHECKLIST AND SHUT DOWN THE NR 2 ENGINE.  CAPTAIN DECLARED AN EMERGENCY.  FLIGHT LANDED NORMALLY AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  APPROXIMATE TOTAL SINGLE ENGINE TIME WAS 15 TO 22 MINUTES.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE MEC.  ALSO, REPLACED THE NR 2 ENGINE FUEL PUMP.  THRUST RESPONSE NORMAL AT ALL POWER SETTINGS.  AIRCRAFT OK FOR SERVICE.
